Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child with frequent high fever at night, cough, sweating, stuffy nose, choking and vomiting. Taken treatment for fungus in stomach. Cause?

my daughter has had a high fever every night for over a week now , i took her a few days ago to a doctor and he gave her meds that are for fungus in the tummy , she didnt have it but she got a really bad allergic reaction to it. she also cough mucus , sweats at night so much even when shes in a cold room , stuffy nose , vomits her food. chokes alot for no reason , and is very out of it , she plays normally but she looks so tierd and out it and so dizzy.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN, Maternal and Fetal Medicine 's  Response

Thanks for writing to us. Your child seems to be suffering from tuberculosis possibly in lungs. Please get chest X-ray and blood tests to confirm/ eliminate TB. There is associated allergy factor which can cause attacks of asthma with cough and also blocked nose. But of course. fever and night sweats along with cough suggest pulmonary tuberculosis to be the cause.

Take care!
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor